# SDR SWAA2017042513317

- Difficulty date: April 18, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 34,576 hours, 20,360 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546881
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN FORWARD OF BUTT SPLICE CORRODED AT BS 1016, BETWEEN STRINGERS 23R TO 23L.   REPAIRED THE SKIN IAW EA.
